# SDR HNAA2013050600256

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,959 hours, 66,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY SWITCH "GREEN" LIGHT IS INOPERATIVE.  R & R F/A EMERGENCY SWITCH GREEN LIGHT. RE-SECURED LENS, OPS CHECKED GOOD.
